# SDR USAA950799

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Door
- Part time: 19,660 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND APPROX 2 INCH BY 40 INCH AREA OF SURFACE CORROSION FORWARD SERVICE DOOR SILL 'Z' ANGLE.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  REMOVED CORRODED 'Z' ANGLE REPLACED 'Z' ANGLE.  REPAIRED PER SRM 51-10-2.  (M)
